Alert archive / Missouri / Flash Flood Warnings in 2010

Flash Flood Warning 62, NWS Springfield, MO

June 19, 2010Benton County, Hickory County, St. Clair County, Missouri

NWS Springfield, MO issued this flash flood warning at Jun 19, 2010, 7:18 AM CDT for Benton County, Hickory County, St. Clair County, Missouri. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2010, 7:18 AM CDT (12:18 UTC)
Expired
Jun 19, 2010, 11:45 AM CDT
In force
4 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Benton County, MO, Hickory County, MO, St. Clair County, MO

The radar

The Springfield radar (KSGF), 97 km from the middle of the area, began a volume at 12:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 8:00 AM CDTFLASH FLOOD5 E Lowry City, MOST CLAIR COUNTY EM REPORTED HWY C WAS CLOSED BRIEFLY THIS MORNING DUE TO WATER FLOWING OVER THE ROAD. CLOSURE WAS 1 MILE WEST OF THE LAKE. COUNTY EM ALSO REPORTED LOCALLY FOUR INCHES OF RAIN MEASURED THIS MORNING.
Jun 19, 8:36 AM CDTFLASH FLOOD6 Ne Osceola, MOST CLAIR COUNTY SHERRIFS OFFICE REPORTS 3 INSTANCES OF WATER OVER THE ROAD ON HWY C WEST OF THE LAKE AND EAST OF LOWRY CITY. DEPTH EST OF 1 FOOT. ROAD WAS PASSABLE, ONE CAR REPORTEDLY NEARLY STALLED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 42 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 0.3 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2010-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 623 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2010-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
623 J/kg
Mixed-layer CIN
-172 J/kg
Mixed-layer LCL
773 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

935 
WGUS53 KSGF 191218
FFWSGF
MOC015-085-185-191800-
/O.NEW.KSGF.FF.W.0062.100619T1218Z-100619T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
718 AM CDT SAT JUN 19 2010

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL HICKORY COUNTY IN CENTRAL MISSOURI...
  NORTHEASTERN ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI...
  SOUTHWESTERN BENTON COUNTY IN CENTRAL MISSOURI...

* UNTIL 100 PM CDT.

* AT 715 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE   
  WARNED AREA. RADAR WAS ESTIMATING AROUND TWO INCHES OF RAINFALL
  HAS ALREADY OCCURRED WITH THIS STORM.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
  HARPER...ICONIUM...LOWRY CITY...MONEGAW SPRINGS...OSCEOLA...
  QUINCY...ROSCOE AND VISTA. CREEKS...STREAMS AND LOW WATER CROSSINGS
  WILL BE ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3820 9333 3795 9331 3796 9386 3821 9387

$$

LINDENBERG
2 follow-up statements
908 
WGUS73 KSGF 191401
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
901 AM CDT SAT JUN 19 2010

MOC015-085-185-191800-
/O.CON.KSGF.FF.W.0062.000000T0000Z-100619T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HICKORY MO-ST. CLAIR MO-BENTON MO-
901 AM CDT SAT JUN 19 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR NORTH
CENTRAL HICKORY...NORTHEASTERN ST. CLAIR AND SOUTHWESTERN BENTON
COUNTIES...

AT 852 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
NEARLY STATIONARY THUNDERSTORM WITH VERY HEAVY RAINFALL ACROSS THE 
WARNED AREA. DOPPLER RADAR INDICATES THAT UP TO 5 INCHES OF RAIN HAS 
FALLEN BETWEEN LOWRY CITY AND ICONIUM IN JUST A FEW HOURS. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

IN ADDITION TO THE NEARLY 5 INCHES OF RAIN THAT HAS ALREADY 
FALLEN...AN ADDITIONAL 1 TO 2 INCHES OF RAIN WILL STILL BE POSSIBLE 
THIS MORNING.  THIS EXTREMELY HEAVY RAINFALL WILL LIKELY RESULT IN 
POTENTIALLY SIGNIFICANT FLASH FLOODING ACROSS THE WARNED AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR 
CREEKS.

&&

LAT...LON 3820 9333 3795 9331 3796 9386 3821 9387

$$

BOXELL
037 
WGUS73 KSGF 191645
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1145 AM CDT SAT JUN 19 2010

MOC015-085-185-191653-
/O.CAN.KSGF.FF.W.0062.000000T0000Z-100619T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HICKORY MO-ST. CLAIR MO-BENTON MO-
1145 AM CDT SAT JUN 19 2010

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTH CENTRAL
HICKORY...NORTHEASTERN ST. CLAIR AND SOUTHWESTERN BENTON COUNTIES...

LOCAL LAW ENFORCEMENT AND EMERGENCY MANAGEMENT REPORT THAT FLOODING 
THAT WAS OCCURRING HAS ENDED. STREAMS AND CREEKS IN THE WARNED AREA 
HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. 
IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW 
ENFORCEMENT AGENCY.

LAT...LON 3820 9333 3795 9331 3796 9386 3821 9387

$$

BOXELL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 5:54 AM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Jun 19, 5:54 AM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
554 AM CDT SAT JUN 19 2010

...UPDATE TO AVIATION...

.DISCUSSION...
/ISSUED 335 AM CDT SAT JUN 19 2010/

MAIN FOCUS IN THIS FORECAST PACKAGE WILL DEAL WITH MCS CURRENTLY
PUSHING INTO PORTIONS OF CENTRAL MISSOURI EARLY THIS MORNING.
THEN ATTENTION TURNS TO CONTINUED HOT AND HUMID CONDITIONS THAT
AREA EXPECTED TO PERSIST THROUGH MUCH OF NEXT WEEK.

CURRENTLY...AN MCS IS PUSHING INTO CENTRAL MISSOURI THIS MORNING.
THIS ACTIVITY IS PUSHING TO THE SOUTH SOUTHEAST AND SHOULD CONTINUE
TO MAKE A SOUTHERLY PUSH THIS MORNING. THERE WILL BE A LIMITED
WIND RISK WITH THIS LINE OF STORMS AS IT PUSHES THROUGH THE AREA.
THE LOW LEVEL FLOW IS MORE WEST TO EAST ACROSS THE NORTHERN
PORTIONS OF THE CWA AT THIS TIME. THE LINE OF STORMS SOUTHERLY
PUSH MAY SLOW A BIT DUE TO THE WEST TO EAST LOW LEVEL FLOW...WHICH
MAY FAVOR LOCALLY HEAVY RAINFALL ACROSS PORTIONS OF CENTRAL MISSOURI
EARLY THIS MORNING.

THE LOW LEVEL SHEAR VECTORS ARE MORE NORTH TO SOUTH ACROSS THE
SOUTHERN CWA...WHICH IS A MORE FAVORABLE FLOW TO KEEP GENERATING
CONVECTION ON THE LINE OF STORMS AS IT PUSHES SOUTH. HOWEVER...THE
FLOW IS WEAKER THAN IT IS ACROSS THE NORTHERN CWA WHICH IS LESS
FAVORABLE FOR SUPPORTING THE STORMS. SO...WOULD EXPECTED THE
ACTIVITY TO SLOWLY PUSH INTO SOUTH CENTRAL MISSOURI THIS
MORNING...WITH A WEAKENING TREND AS THEY PUSH SOUTH THROUGH SOUTH
CENTRAL MISSOURI INTO THE MID MORNING HOURS. HAVE INCREASED POPS
ACROSS CENTRAL MISSOURI THROUGH THE MID MORNING HOURS TO ACCOUNT
FOR THIS ACTIVITY. THE MAIN RISK WITH THIS ACTIVITY WILL BE
LOCALLY HEAVY RAINFALL AND STRONG WINDS...WHICH SHOULD GENERALLY
REMAIN BELOW SEVERE LIMITS.

THIS AFTERNOON...ANOTHER WARM DAY IS EXPECTED TODAY AS SKIES
SHOULD BEGIN TO CLEAR BEHIND THIS MORNINGS CONVECTION BY THIS
AFTERNOON. HIGHS IN THE LOW TO MID 90S WITH HEAT INDEX VALUES IN
THE UPPER 90S TO AROUND 100 DEGREES ARE EXPECTED. HEAT INDEX
VALUES SHOULD REMAIN BELOW HEAT ADVISORY CRITERIA THIS AFTERNOON
SO NO HEAT HEADLINES ARE PLANNED WITH THIS PACKAGE. WILL HAVE TO
WATCH WHERE OUTFLOW BOUNDARIES SET UP FROM THIS MORNINGS
CONVECTION. THESE BOUNDARIES COULD TRIGGER ADDITIONAL ISOLATED TO
WIDELY SCATTERED THUNDERSTORMS THIS AFTERNOON INTO THE EARLY
EVENING HOURS. THERE WILL BE A SEVERE WIND RISK WITH ANY STORMS
THAT ARE ABLE TO DEVELOP THIS AFTERNOON...DUE TO AN UNSTABLE
AIRMASS AND DRY MID LEVELS. ANY STORMS THAT ARE ABLE TO DEVELOP
SHOULD DISSIPATE SHORTLY AFTER SUNSET.

TONIGHT...CONVECTION SHOULD ONCE AGAIN DEVELOP ACROSS PORTIONS OF
NEBRASKA AND IOWA THIS AFTERNOON AND EVENING. AN MCS SHOULD
DEVELOP FROM THIS ACTIVITY OVERNIGHT. THE FLOW WILL BE LESS
FAVORABLE FOR THIS MCS TRACKING TO THE SOUTH TOWARDS THE AREA.
THE WRF SHOWS THIS MCS TRACKING INTO THE AREA...HOWEVER MODELS
HAVE NOT BEEN HANDLING THE TRACK AND TIMING OF THE PAST NIGHTS
MCS VERY WELL AT ALL. WILL KEEP THE FORECAST DRY TONIGHT AS
EXPECT THE MCS WILL LIKELY REMAIN TO THE NORTH AND EAST OF THE
AREA. HOWEVER...WILL HAVE TO WATCH WHERE THE MCS DEVELOPS TO GET A
BETTER HANDLE ON ITS EXACT TRACK AND TIMING TONIGHT.

SUNDAY THROUGH LATE NEXT WEEK...AN UPPER LEVEL RIDGE WILL REMAIN
OVER THE REGION THROUGH MUCH OF NEXT WEEK. MID LEVEL TEMPERATURES
SHOULD WARM A COUPLE DEGREES CREATING A CAP OVER THE AREA...WHICH
SHOULD RESULT IN MAINLY DRY CONDITIONS THROUGH THE MIDDLE OF NEXT
WEEK. WARM AND HUMID CONDITIONS WILL CONTINUE TO PERSIST ACROSS
THE REGION THROUGH NEXT WEEK...WITH TEMPERATURES WARMING INTO THE
MIDDLE 90S EACH AFTERNOON. HEAT INDEX VALUES ARE EXPECTED TO WARM
INTO THE LOWER TO MIDDLE 100S EACH AFTERNOON. HEAT ADVISORY
CRITERIA WILL LIKELY BE MEET ACROSS THE AREA DURING THIS TIME.

AN UPPER LEVEL LOW MAY TRACK ACROSS THE NORTHERN PLAINS LATE NEXT
WEEK...WHICH COULD FLATTEN THE RIDGE SOME AND POSSIBLY RESULT IN
BETTER THUNDERSTORM CHANCES ACROSS THE AREA. CONFIDENCE IN THE
EXACT TIMING...TRACK AND JUST HOW MUCH THE UPPER LEVEL LOW CAN
FLATTEN THE RIDGE IS STILL IN QUESTION. THEREFOR...HAVE LEFT THE
FORECAST DRY FOR LATE NEXT WEEK AT THIS TIME.

WISE

&&

.AVIATION...

FOR THE 12Z TAFS...IMPRESSIVE OUTFLOW BOUNDARY CONTINUES TO
ADVANCE SOUTHWEST THROUGH THE CWA EARLY THIS MORNING BRINGING 20
TO 40 MPH WINDS FOR ABOUT AN HOUR. CONVECTION WAS OCCURING BEHIND
THE BOUNDARY ON THE EASTERN SIDE AND SHOULD AFFECT THE SGF SITE
AND BBG SITE THROUGH AROUND 14Z. HAVE THE GUST FRONT MOVING
THROUGH JOPLIN BUT NOT AS CONFIDENT WITH CONVECTION THERE. SHOULD
BECOME FAIRLY UNSTABLE THIS AFTERNOON WITH THE POSSIBILITY OF
THUNDERSTORM REDEVELOPMENT.

LINDENBERG

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 19, 5:49 AM CDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
549 AM CDT SAT JUN 19 2010

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-201100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
549 AM CDT SAT JUN 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...LIMITED.

HAZARDS WEATHER RISK...

 LIMITED HAIL RISK FOR HAIL TO THE SIZE OF PENNIES.
 LIMITED THUNDERSTORM WIND RISK FOR WINDS TO 60 MPH.
 LIMITED LIGHTNING RISK.
 LIMITED EXTREME HEAT RISK FOR HEAT INDEX VALUES IN THE UPPER 90S
 TO AROUND 100 DEGREES.

DISCUSSION...

 A THUNDERSTORMS COMPLEX WILL CONTINUE TO PUSH SOUTH ACROSS THE
 AREA THIS MORNING...GENERALLY ALONG AND EAST OF THE HIGHWAY 65
 CORRIDOR. WINDS AROUND 40 MPH AND LOCALLY HEAVY RAINFALL WILL BE
 POSSIBLE WITH THESE STORMS. THIS ACTIVITY SHOULD PUSH OUT OF THE
 AREA BY THE MID MORNING HOURS.

 ADDITIONAL ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL BE
 POSSIBLE THIS AFTERNOON INTO THE EARLY EVENING HOURS. THERE WILL
 BE A LIMITED SEVERE WIND RISK AND A SUB SEVERE HAIL RISK WITH ANY
 THUNDERSTORMS THAT ARE ABLE TO DEVELOP.

 THERE IS A LIMITED EXTREME HEAT RISK FOR THIS AFTERNOON AS HEAT
 INDEX VALUES IN THE UPPER 90S TO AROUND 100 DEGREES ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

 HEAT INDEX VALUES IN THE UPPER 90S TO THE LOWER 100S ARE EXPECTED
 EACH AFTERNOON THIS WEEKEND INTO THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WISE

In the hours before

Special weather statement, Jun 19, 2:06 AM CDT, 5 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
206 AM CDT SAT JUN 19 2010

MOZ055>058-069-190800-
CAMDEN MO-MARIES MO-MILLER MO-BENTON MO-MORGAN MO-
206 AM CDT SAT JUN 19 2010

...SIGNIFICANT WEATHER ALERT FOR BENTON...MARIES...MILLER...MORGAN
AND NORTHERN CAMDEN COUNTIES UNTIL 300 AM CDT...

AT 204 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST
OF BRANDON TO 15 MILES NORTHWEST OF BELLE...MOVING SOUTHEAST AT 40
MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE BELLE...COLE CAMP...ELDON...IBERIA...LAKE
OZARK...LAKELAND...LAURIE...LINCOLN...OSAGE BEACH...STOVER...
VERSAILLES...VIENNA...VILLAGE OF FOUR SEASONS AND WARSAW.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ALERT INCLUDE LAKE OF THE
OZARKS STATE PARK...LAKE OF THE OZARKS AND TRUMAN LAKE.

PEOPLE IN BENTON...MARIES...MILLER...MORGAN AND NORTHERN CAMDEN
COUNTIES...INCLUDING COLE CAMP...VERSAILLES...STOVER...BELLE...
ELDON...LINCOLN...VIENNA...LAKELAND...WARSAW...LAKE OZARK...VILLAGE
OF FOUR SEASONS...LAURIE...LAKE OF THE OZARKS...OSAGE BEACH...IBERIA
AND LAKE OF THE OZARKS STATE PARK...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

THESE STORMS ARE PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM
WINDOWS.

LINDENBERG
Local storm report, Jun 19, 3:03 AM CDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
303 AM CDT SAT JUN 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0259 AM     TSTM WND DMG     1 S ROCKY MOUNT         38.26N 92.72W
06/19/2010                   MORGAN             MO   PUBLIC

            TREE DOWN ON HIGHWAY Y OUT SIDE THE TOWN OF ROCKY MOUNT.
            WINDS WERE ESTIMATED AT 40 TO 45 MPH.

&&

WISE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 2:36 PM CDTSevere Thunderstorm WarningSGFMiller, Morgan39 min
Jun 19, 2:56 PM CDTHeat AdvisorySGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more4 days
Jun 19, 5:49 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Greene, Webster41 min
Jun 19, 5:57 PM CDTFlash Flood WarningSGFChristian, Greene, Webster2 hr
Jun 19, 6:06 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence39 min
Jun 19, 6:36 PM CDTSevere Thunderstorm WarningSGFStone, Taney39 min
Jun 19, 6:54 PM CDTSevere Thunderstorm WarningSGFTaney51 min
Jun 19, 6:55 PM CDTFlash Flood WarningSGFBarry, Stone, Taney4 hr

Nearby

Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.